RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2011, Volume 4, Issue 3, Pages 400–405 (Mi jsfu199)  

This article is cited in 2 scientific papers (total in 2 papers)

Modeling for reinforced with isogonal trajectories ring-shaped lamels in polar coordinate system

Natalia A. Feodorova

Institute of Space and Information Technologies, Siberian Federal University, Krasnoyarsk, Russia

Abstract: The resolving differential equations system formulated in terms of movements for axially symmetric reinforced ring-shaped lamels problem is obtained in case of polar coordinate system. A variety of reinforcement structures is reached by isogonal trajectories building for given curves classes. In context of the consistent approach for differential equations system solving the composite construction with a priory specified properties is achieved.

Keywords: reinforcement, structural model, isogonal trajectories.

Full text: PDF file (223 kB)
References: PDF file   HTML file
UDC: 539.3+534.11
Received: 10.02.2011
Received in revised form: 10.03.2011
Accepted: 24.04.2011

Citation: Natalia A. Feodorova, “Modeling for reinforced with isogonal trajectories ring-shaped lamels in polar coordinate system”, J. Sib. Fed. Univ. Math. Phys., 4:3 (2011), 400–405

Citation in format AMSBIB
\Bibitem{Fed11}
\by Natalia~A.~Feodorova
\paper Modeling for reinforced with isogonal trajectories ring-shaped lamels in polar coordinate system
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2011
\vol 4
\issue 3
\pages 400--405
\mathnet{http://mi.mathnet.ru/jsfu199}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu199
  • http://mi.mathnet.ru/eng/jsfu/v4/i3/p400

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Nemirovskii, N. A. Fedorova, “Issledovanie ratsionalnykh struktur krivolineinogo armirovaniya v polyarnoi sisteme koordinat”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(30) (2013), 233–244  mathnet  crossref
    2. M. P. Galanin, N. A. Fedorova, “Armirovanie ploskikh konstruktsii po izogonalnym traektoriyam”, Preprinty IPM im. M. V. Keldysha, 2017, 033, 16 pp.  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:264
    Full text:47
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019